×

Found 6,517 Documents (Results 1–100)

100
MathJax

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65N06 35J25
PDF BibTeX XML Cite
Full Text: DOI

On local solvability of higher order elliptic equations in rearrangement invariant spaces. (English. Russian original) Zbl 07538028

Sib. Math. J. 63, No. 3, 425-437 (2022); translation from Sib. Mat. Zh. 63, No. 3, 516-530 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the problem of periodicity of continued fraction expansions of \(\sqrt{f}\) for cubic polynomials \(f\) over algebraic number fields. (English. Russian original) Zbl 1487.11070

Sb. Math. 213, No. 3, 412-442 (2022); translation from Mat. Sb. 213, No. 3, 139-170 (2022).
MSC:  11J70 11R27 11R58
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software